# SDR VNAA2014050900008

- Difficulty date: May 9, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- Aircraft time: 22,994 hours, 22,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE,  BS 202.75 FORWARD STIFFENERS WERE CRACKED AT LBL 30 AND RBL 30.    AREA INSPECTED AND REPAIRED IAW AMM.  ACFT WAS RELEASED FOR SERVICE.
